# SDR SIMA201104902

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 16,825 hours, 15,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700095
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4373 THE CREW REPORTED A BURNING ODOR IN THE COCKPIT DURING TAKEOFF.  THE ODOR WENT AWAY DURING THE CLIMB.  THE CREW MADE THE DECISION TO CONTINUE TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED FLASHLIGHT ASSEMBLY ABOVE FLIGHT ATTENDANTS JUMP SEAT IAW EMB-145 M/M 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
